# SDR MASA2023032500057

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 42,435 hours, 33,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Card
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS ON/OFF INTMT
R&R BATTERIES,WIRING,JB11PCB5 CARD EMER CONTRLPNL
